# SDR 29GA2018091800001

- Difficulty date: September 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 37,138 hours, 41,429 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0142 FPO/FLL. MAIN CABIN DOOR INSIDE RELEASE LATCH NOT RELEASING PROPERLY. CLEANED & LUBE CABIN DOOR RELEASED LATCH IAW AMM 52-10-00. CABIN DOOR RELEASE LATCH OPS CHECKED NORMAL.
